I too am in a similar place. I am totally angry at this illness and I have had it. I am beyond frustrated. I feel completely defeated.
Please don't cheat on your girlfriend. I think you will regret it, and I know you don't want to hurt her. It sounds like the symptoms are putting these thoughts into your head, so try to be strong and fight them. I know it's hard....
gaz, I know you stopped meds for awhile, and you were doing okay..I remember when you posted here when you had to go back on them. I've been off bp meds for just over a year now, and I am realizing I am going to have to try some again. What meds are you on now? Are you being monitored by your pdoc? I think you should check in with him/her.
You said everyone you love is being wonderful; try to move towards that support gaz and not away from it. I know what you mean about your feelings with your loved ones though. I am rapid cycling like you wouldn't believe...From one extreme episode to the other. One week or one moment I want to be with my bf, the next I am irritable with him. I really know how you are feeling. My cycling hasn't allowed me to feel at all stable in months. Always from one extreme to the other, no breaks at all.
I will keep you in my thoughts. Try to do the right, healthy things for yourself. gaz, don't give in to what this illness is telling you, or how it is making you feel. Again, I know this is hard, but I believe you can do it. Please call your pdoc/doc. Keep us updated, I will be checking in on you.
Bipolar II, Anxiety/Panic Disorder
.5mg Clonazepam, 50mg Trazodone
--Currently not on meds for bp--